# SDR IPXA2017082821052

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 63,812 hours, 11,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: L1 Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMING HANDLE HAS RESISTANCE DURING ARM POSITION.  EXERCISED SLIDE ARM LEVER, CHECKS OK IAW AMM 52-10-01,OK FOR SERVICE.
